# SDR UIEA2019100805670

- Difficulty date: October 8, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,189 hours, 11,230 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 115132406203
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT SEAL BROKEN AT L1 DOOR POSITION.  REMOVED AND REPLACED COCKPIT PORTABLE ELT REF B767 AMM 25-63-03. NO DEFECTS NOTED AT THIS TIME.
